MathSciNet Relay Station
MathSciNet bibliographic data
MR1849176 (2004b:60234) 60K40 (60G50 60K37 82B41 82B44)
Sznitman, Alain-Sol On a class of transient random walks in random environment. Ann. Probab. 29 (2001), no. 2, 724–765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement